| Model Number |
1194 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
08/05/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient experienced an infection at the ipg site that spread to lead site.As a result, surgical intervention was undertaken on (b)(6) 2024 wherein the entire system was explanted to address the issue.The patient was administered iv antibiotics and has iv antibiotic infusions every week for 6 weeks to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
A patient experienced an infection at the ipg, and lead site(s) was reported to abbott.Surgical intervention was undertaken wherein the entire system was explanted.The patient was administered iv antibiotics and has iv antibiotic infusions to address the issue.As a result, a device history record was performed to review and confirm the sterility of devices.Based on the documents reviewed, the source of the infection remains unknown.The results of the investigation are inconclusive based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.